Posted 11/9/2011 10:07 AM (GMT -7)
After battling chronic uticaria for the past 8 months or so, I'm on the mend.
I went the whole route... allergist, homeopathy, chinese medicine etc.
For the past 10 years I have been on Levoxyl, a generic of synthroid, for my thyroid. I had experienced absolutely no problems with it, so I didn't try to alter my thyroid medicine when I was trying to figure out where these hives were coming from.
Every morning hives would bloom, then fade later in the day, then return.
Finally, I asked my doctor to try taking me off generic thyroid medicine and put me on the name brand. In a few days, I started noticing the difference. The hives are not yet all gone, but they are losing their grip. It takes time for the toxins to leave your body... but fewer of them, and itching disappearing.
Generics are required to have the same active ingredients as name brands, but the inactive ones (binders, dyes etc) can be different.
I would recommend that if you are on any other medication for any issue, try getting off generics.
Also, get off the antihisthamines. They are poison and hard on your liver.
Get on a cleansing diet of some sort. No alcohol, caffeine, salt, sugar, or beef.